# SDR TC8A00008

- Difficulty date: June 15, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 50,449 hours, 53,904 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

MAIN CARGO DOOR AND RED SAFETY CARGO DOOR CAME ON DURING TAXI OUT.  ADJUSTED AFT MICRO SWITCH ON MAIN CARGO DOOR A/I MICRO SWITCH IAW B727 MM CH 52-34-0.
